STATIONARY‐STATE SOLUTIONS IN MULTI‐PERIOD LINEAR PROGRAMMING PROBLEMS
David Throsby
Australian Journal of Agricultural and Resource Economics, 1967, vol. 11, issue 2, 192-198
Date: 1967
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-8489.1967.tb00039.x (text/html)
Access to full text is restricted to subscribers.
Related works:
Journal Article: STATIONARY-STATE SOLUTIONS IN MULTI-PERIOD LINEAR PROGRAMMING PROBLEMS (1967) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:ajarec:v:11:y:1967:i:2:p:192-198
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-8489
Access Statistics for this article
Australian Journal of Agricultural and Resource Economics is currently edited by John Rolfe, Lin Crase and John Tisdell
More articles in Australian Journal of Agricultural and Resource Economics from Australian Agricultural and Resource Economics Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().